# SDR CALA2023090602727

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 80,185 hours, 31,230 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C191537
- Condition: Missing
- Part time: 7,607 hours, 3,625 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PDA 2 FUELER REPORTED FUEL CAP MISSING ON AIRCRAFT 4631. ARRIVED DENVER FLIGHT 2130-5SEP2023 FROM MEM SCEPTRE SHOWS FUEL CAP M&E 31-2825-9-0001 M&E S/N 1537 MFG PART # 0727540 MFG S/N C191537. MISSING CAP WAS ADDRESSED ON LOG PAGE 5669069. REPLACED FUEL CAP REF AMM CHAP 28. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1509415 SN OFF 1537 CAP, COUPLING R OFF 31-2825-9-0001 1537 ON 31-2825-9-0001 0738.
